# SDR QXEA2017082800537

- Difficulty date: August 26, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 16,314 hours, 17,316 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecu
- Part number: 8201003007
- Part serial: 2010030011
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 12,617 hours, 13,177 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT COMPARTMENT PACK HOT CAUTION LIGHT ON. COMPLIED WITH CHECKLIST. AFTER PACK TURNED OFF A/C WOULD NOT MAINTAIN PRESSURIZATION. PERFORMED EMERGENCY DESCENT.  LANDING UNEVENTFUL. REMOVED AIRCRAFT FROM SERVICE. INTERROGATED CDS. BASED ON FOUND CODES & HEX CODES. R & R THE COCKPIT BYPASS VALVE IAW AMM 21-51-31-000-801, & 21-51-31-400-801. OPS TESTED GOOD.  PRESSURIZED ACFT IAW AMM 21-00-00-863-801 & 21-00-00-863-802. TESTED GOOD. FAULT CODE 4201 (ECU DIG CH 1) PERSISTED. PAGE 7 OF CDS ECS HEX CODES (ECS FLIGHT DATA R CH) SHOW ALL ZEROES.  R & R THE ECU IAW AMM 21-61-01-000/400-801. FAULT CODE 4201 CLEARED. NO OTHER FAULTS. OPS CHECKED GOOD. RETURNED TO SERVICE.
